Citation: Fzlouie. "Never Again: An Experience with Paroxetine (Paxil) (exp79138)". Erowid.org. Aug 14, 2021. erowid.org/exp/79138
I had a shitty weekend and decided to go pharming in my dad's med. Cabinet... After going through several vitamins and tylenol I found a little blue bottle marked 'paxil, 10mg'. I looked it up and found that it was an antidepressant that could be used for things like OCD and schizo, and that it could calm you down... It sounded good enough so I took one. (this was about 11 at night)
I started looking more into the stuff and found a picture of the exact pill I took, but something was wrong. The picture said they were special order 40mg pills.I took four times the daily dose. I kind of panicked but it was too late now, the thing was probably already dissolved. I grabbed a notebook to record what happened, and went to bed.
After staying up for another hour with nothing changing, I got bored and just went to sleep... It wasn't able to calm me down at all and I was fed up with the weekend already. No weird dreams, no problems sleeping. It was like I didn't take anything at all.
The next morning, however, I felt very dizzy and it was really hard to get myself up. I didn't feel high or low or altered at all, I was just dizzy and tired. The ride to school was normal, still nothing happening... And the tiredness wore off. I almost forgot I took the stuff... Everything changed once I got into school (got there at about 7:45)
Right when I walked through the main hallway, it was like everything was shifting... Like something changed. I can't really put my finger on it, but something was different. It felt like it took forever to get to my locker, and I almost forgot my combination. I walked over to where some of my friends were hanging out, and they instantly asked me if something was up. I didn't feel altered still, just like something was different.
1st Per. 8:10 - 9:20
I felt cold, even though it was average temperature in the classroom. I was shivering a little but it wasn't anything major. The class seemed to go by fast and I was focused on my work.
2nd Per. 9:27 - 10:37
I think the Paxil finally kicked in. I started shaking... At first it was subtle and only seemed like I was shivering, but then it got really bad and I was keeping my arms folded to make it look like I was just cold. Nausea started to develop, and my eyes became really sore. This didn't feel good at all. I couldn't concentrate on my work, I couldn't write because I was shaking so much... And the class seemed to go on forever... It sucked.
Lunch. 10:37 - 11:01
I walked to some other friends and one of them immediately pointed at me and said, 'Holy shit he's on somethin' good.' I guess my pupils were huge, I was blushing, and my eyes were popped wide open. I was still shaking and I seen came to discover something that made the rest of the day just terrible.
I couldn't speak.
Well, I could... But it was hidden behind intense stuttering and long tourette like pauses. This set me off into a bad mood for the rest of the day... I was twitching and stuttering and freaking out over small things. This wasn't relaxing at all...
3rd Per. 11:08 - 12:18
Everything peaked. I was shaking so bad I had to just put my head down, I gave up on speaking because my stuttering got so bad. I was cold, then I was hot, then cold... My hoodie was itchy and I could see every extra fuzzle on it... I was freaking out hardcore.
A girl I know was sitting next to me and tried to keep me calm, I forced myself into talking and tried to wear my stutter off... It didn't work but it felt good to vent a little to her. Except for when I would spike from one of those pauses and yell over the classroom...
Walking out to my locker was very hard. My movements were jerky and stiff. I went to my friends again and they couldn't help but laugh. I was twitching and shuttering and stuttering and bursting with random curse words. My hoodie was lopsided and my hair was a mess... I didn't know what was going on.
4th Per. 12:25 - 1:36
Still stuttering, the shaking finally went down. I was feeling very nauseous. Another friend was talking to me and said it was sad seeing me act like that... This made me feel really bad for some reason. I was able to focus on my work and everything seemed to be lowering back down... The hour seemed like the longest of my life, but when it was over... It seemed like it was very short.
5th Per. 1:43 - 2:53
Shaking was finally gone, and my stuttering was hardly noticeable. All I was left with was a headache and a bad mood. Class was normal, and I felt fine... Just a little queasy. No one said I was acting differently... I guess I finally came down from the stuff.
All in all it was totally not worth it. It was pretty much a tweaker pill... It was interesting to go through, but I'd never do it again. From what I've heard, long time users get better effects and benefits but... I'd quit after I felt like that for more than a day.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.